in 3 days after taking this stuff i started with what i thought was a bladder infection. the straining because of the spasms was terrible. i did not even think of it being a side effect. i went to my regular doctor because it was time for my diabetes check, makes about 4 weeks of this. i did not even mention it because i didn't know. i told him i was taking them because of the guy did my throat thing insisted. he said stop taking it he didn't like the side effects. it wasn't until i got home i realized what i was having was side effects. i threw them away. that was in april, i am still having spasms, i am taking bethanechol, i have gone from every 12 hours to every 5 hours, and 1-1/2 tabs of 25 mg. nothing is helping, i have good days and then i have real bad days, the straining i am afraid has caused bladder and bowel prolapse, i have an appointment next friday with a urologist. do i have prolapse. i am miserable, i can not live like this, it has been since june when i started taking those pills. i asked my doctor is there such a thing a side effects that never go away, he said yes. i could have cried. this is not all that happens when i use the toilet, the clitoris engorses to the point i have to push it down to make it go down, it feels like every thing is coming out, i have trouble sitting. do you know any thing about this stuff?
There are some complications that never go away, but this isn't a side effect of lansoprazole. The only listed complication with these type of meds is bone loss, if taken long term. Are you taking any other meds? I had a problem like yours while taking tramadol er. Its a known side effect of that med. The urologist will be able to help you
- Lansoprazole Information for Consumers
- Lansoprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lansoprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After 3 days of taking macrodantin for a bladder infection, I now have muscle pain in my upper back?
Updated 14 Jun 2010 • 2 answers
Mirapex side effect at night, muscle spasm of entire body starting at head and working down to feet?
Updated 29 Dec 2012 • 2 answers
Updated 3 Jan 2015 • 3 answers
Updated 30 Nov 2014 • 1 answer
Updated 8 Jan 2018 • 1 answer